# SDR AALA20030689

- Difficulty date: May 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF H-11 BOLTS THROUGHT THE SPLICE PLATE PER SB 767-57A0046, TWO HOLES WERE FOUND CORRODED AND REQUIRED OVERSIZING THE HOLES WERE COMMON TO THE HORIZONTAL FLANGES OF THE CENTER WING SPAR CHORD AND THE OUTBOARD WING SPAR CHORD.  REMOVED HOLE BORE CORROSION DAMAGE BY REAMING THE OUTBOARD HOLE TO THE SECOND OVERSIZE AND THE INBOARD HOLE TO THE NEXT FULL DIAMETER.875 INCH.  HFEC INSPECTION BOTH HOLES TO ENSURE A CORROSION AND CRACK FREE CONDITION.  REFINISH RE-WORKED AREA PER SRM AND INSTALL A BACB300S14RK .875 INCH AND BACB3OUS12KY, 2ND OVERSIZE .75 INCH BOLTS IN THE APPLICABLE HOLE INSTEAD OF THE NOMINAL BACB3OUS12K .75 INCH BOLTS SEAL THE FASTENERS PER SB 767-57A0046.  (M)
